# SDR YENA20130905197

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 21,938 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX CHECK FOUND EMERGENCY LIGHT AT LOWER RT SIDE OF THE L1 DOOR BROKEN.  R & R LIGHT ASSY IAW AMM 33-50-00.  OPS CHECKED GOOD.
